Hemosiderin Staining + Juvederm

Narrow 10 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

How Long Will It Take to Heal from Hemosiderin Staining Resulting from Juvederm Injection to the Under Eye Area? (photo)

I had Juvederm injected in my cheeks 6 weeks ago. I was bruised badly. Had a hematoma. 4 weeks ago I had it dissolved with Vitrase. I still have the... READ MORE

Can Facial Hemosiderin Stain Become Permanent?

Got juvederm by my smile line and somehow the Dr hit a nerve or overfilled and cut off blood to one side of my nasal/cheek area and left it with deep... READ MORE

Will my Under Eye Bruise After Juvederm Become a Hemosiderin Stain? (photo)

I had Juvederm XC injected in my "tear trough" area for under eye hollows 9 days ago, and i still have a sever bruise under my left eye. It... READ MORE

How Long Will It Take to Heal from Hematoma Resulting from Juvederm Injections to the Tear Trough?

I was warned that this was a vascular area but I look awful! Also, on my other eye, I have a slight bulge that I cannot determine if it is temporary... READ MORE

Darkened Purple Colour Under Eyes (Hemosiderin?) - Can I Do Juvederm?

Apparently an existing purple colour under eyes caused by hemosiderin can darken purple if fillers are used. I have tear troughs. Very noticeable. I... READ MORE

I Got Juvaderm Under the Eye in Feb 11 I Have Two Dark Spots Under my Eyes, How Do I Remove Them?

Over a year ago after a juvaderm injection, I was left with two dark spots under my eye. I was told they would go away. They won't! I think it is... READ MORE

Pigmentation or Hemoseridin Deposit After Juvederm?

I had Juvederm injection two weeks before to treat my mental crease and there was significant bruising. Now the bruises have resolved but there are... READ MORE

Permanent bruise from Juvederm. Could it be hemosiderin? (Photo)

Over a month ago, i hqg juvederm. result was lumpy and i had a faint bruise that wouldnt go away. after three wks i strted hyqluronidase, it lessened... READ MORE

Hemosiderin staining on lower lip after Juvederm injection? (photos)

I developed red patches on my lower lip after receiving Juvederm injection approximately 2 years ago. I have been to a specialist and been diagnosed... READ MORE

No matching results